sexologist-icon
I pill after unprotected intercourse
Me and my girlfriend had an unprotected intercourse 6 days back and within 32 hours she took I-pill and now after 6 days she's having bleeding and cramps too. What does this mean can you help me with this.
90 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

It can be due to ipill.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
May be pill 💊 effect
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It is because to the emergency pill ahe took. Consult for advice
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Pill effect Consult with
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.